Volume 13,Issue 3,1993 Table of Contents

Other Issues:  


The Bifurcation from a Double Eigenvalue in a Competitive Diffusion System
  Li Dahua
  1993,13(3):319-325 [Abstract(1903)]  [View PDF]
Submanifolds with Parallel Mean Curvature Vector
  Zhou Kouhua
  1993,13(3):326 [Abstract(1842)]  [View PDF]
Blow-up of Solutions of Semilinear Parabolic Equations
  Zhang Kenong
  1993,13(3):327-336 [Abstract(2294)]  [View PDF]
The Local Asymptotic Behavior of Solutions of Second Order Linear Differential Equations in a Nutshell
  Harry Gingold and Yu Lihong
  1993,13(3):337-350 [Abstract(2077)]  [View PDF]
The Parameter Identification Model and Its Optimal Property in Dynamics Equations
  Zhang Shuyun,Wang Xiumei and Feng Enmin
  1993,13(3):351-357 [Abstract(1990)]  [View PDF]
A Theorem on the Steepest Descent Direction for Lineraly Constrained Problem
  Zhang Liwei,Feng Enmin and Xia Zunquan
  1993,13(3):358 [Abstract(1756)]  [View PDF]
Singulairty and Overconvergence of General Laguerre Series
  Mu Lehua
  1993,13(3):359-364 [Abstract(1801)]  [View PDF]
On Conjuagate Fourier-Legendre Series
  Zhang Peixuan
  1993,13(3):365-371 [Abstract(2311)]  [View PDF]
A Note on Perfect Rings
  Chen Miaosen
  1993,13(3):372-374 [Abstract(1857)]  [View PDF]
Semi Group Rings Which are Chinese Ring
  W.B.Vasantha and Kandasamy
  1993,13(3):375-376 [Abstract(1866)]  [View PDF]
A Knid of Hamiltonian System with C.Neumann Constraint and WKI Hierarchy
  Qiao Zhijun
  1993,13(3):377-382 [Abstract(2067)]  [View PDF]
On the Characteristic Problem of the Revised KdV Equation
  Li Wenshen and Wang Shiguang
  1993,13(3):383-388 [Abstract(1947)]  [View PDF]
Close-to-Convexity of Certian Integral Operators
  Li Chunming
  1993,13(3):389-394 [Abstract(1832)]  [View PDF]
Some Results about Analytic Operator Functions
  Zhu Jiamin
  1993,13(3):395-398 [Abstract(1946)]  [View PDF]
Isometry of a Complete Riemannian Manifold to a Sphere
  Zheng Yongfan
  1993,13(3):399-403 [Abstract(2116)]  [View PDF]
On Finite Generated Modules Embedded into Free Modules
  Jiang Fangming
  1993,13(3):404-408 [Abstract(2069)]  [View PDF]
A Note on the Matrix of Conjugate Involution
  Yang Yanchang
  1993,13(3):409-414 [Abstract(1733)]  [View PDF]
Several Theorems on Centralizable Matrices over Skew Field
  Huang Liping and He Xiangming
  1993,13(3):415-418 [Abstract(1917)]  [View PDF]
The Necessary and Sufficient Conditions of Condl(A) = l (l = l,∞)
  Chen Guoliang and Wang Chang
  1993,13(3):419-424 [Abstract(1956)]  [View PDF]
General Version of Teicher's Strong Law of Large Numbers in Banach Spaces
  Yang Xiaoyun
  1993,13(3):425-432 [Abstract(1999)]  [View PDF]
Necessary and Sufficient Conditions for the Least Squares Estimator to Be the Best Linear Unbiased Estimator in the General Gauss- Markov Model
  Lin Chuntu
  1993,13(3):433-436 [Abstract(2099)]  [View PDF]
Several New Results of Linear Search Closed Property
  Liu Guanghui and Ke Xiaowu
  1993,13(3):437-442 [Abstract(2218)]  [View PDF]
Note on the P =?NP Problem Relativized
  Song Enmin,Jin Renchao and Huang Wenqi
  1993,13(3):443-450 [Abstract(2153)]  [View PDF]
  1993,13(3):451-456 [Abstract(1770)]  [View PDF]
Saturation of Trigonometric Polynomial Operators in the Space Xp
  Xiong Jingyi and Yang Ruyue
  1993,13(3):457-463 [Abstract(1781)]  [View PDF]
  1993,13(3):464 [Abstract(1725)]  [View PDF]
On Approximation by Interpolating Polynomials in Cωp Spaces
  S.P. Zhou
  1993,13(3):465-469 [Abstract(1752)]  [View PDF]
A Simple Proof of the Outerplanar's Total Chromatic Number Theorem
  Yao Huineng
  1993,13(3):470-472 [Abstract(2024)]  [View PDF]
  1993,13(3):473-474 [Abstract(1942)]  [View PDF]
A Class of Topological Space which Contains S-Closed Spaces and Compact Spaces
  Li Jinjin
  1993,13(3):475-476 [Abstract(1845)]  [View PDF]
  1993,13(3):477-478 [Abstract(1745)]  [View PDF]